# SDR JDWA147F1

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: General aviation
- Aircraft: N147SF
- Make and model: Beech 99
- Aircraft serial: U47
- Aircraft time: 34,455 hours, 49,200 cycles
- Engine: Pwa PT6A28
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE GEAR IN-TRANSIT LIGHT CAME ON. PILOT RETURNED WITHOUT FURTHER INCIDENT.
